MathSciNet Relay Station
MathSciNet bibliographic data
MR2982403 54H25 (47H10)
Singh, S. L.; Pant, B. D.; Chauhan, Sunny Fixed point theorems in non-Archimedean Menger PM-spaces. J. Nonlinear Anal. Optim. 3 (2012), no. 2, 153–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement